# SDR AALA20161025005

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 13,124 hours, 5,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR HARD TO OPEN.  INSPECTED, CLEANED AND LUBRICATED UPPER GUIDE ARM IAW AMM 52-13-31.
